# SDR DXTA200803037

- Difficulty date: May 1, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 1,137 hours, 902 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: 387
- Condition: Burned Out
- Location: Instrument Pnl
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR INDICATOR LIGHTS INOPERATIVE.  REPLACED BOTH NOSE GEAR INDICATOR BULBS WITH NEW BULBS IAW MM 32-61-00. OP'S CHECKED OKAY.
